# SDR SWIA20250430115

- Difficulty date: January 15, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 52,047 hours, 44,815 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RUDDER AT UPPER R/H SIDE BELOW TOP MOST RIB (MARKED)  (C-CHECK RO 04/30/2025)MEASURED AND EVALUATED DENT ON RUDDER AT RS-140 TO RS-148, DENT FOUND OUT OF LIMITS AND PERFROMED REPAIR IN REF TO MHIRJ REO 601R-55-41-299REV -- 2025-03-11
